# SDR DL72K990228

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE LBL 36.83 VERT STIFFENER ON THE FWD SIDE OF BS 1183.  CRACK LOCATED AT APPROX WL 238 AND WAS APPROX 2 INCHES LENGTH.  REPAIRED PER ERA 332750-14.
